# SDR JGVR20201020001

- Difficulty date: October 20, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 1,195 hours, 943 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: PE915109L33
- Condition: Corroded
- Location: Elevator
- Part time: 1,195 hours, 943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CORROSION ON ELEVATOR BALANCE WEIGHTS REMOVED AND INSTALLED 3 NEW RT ELEVATOR ADJUSTABLE BALANCE WEIGHTS, P/N PE915109-L33.  INSTALLED 2 NEW LT ELEVATOR ADJUSTABLE BALANCE WEIGHTS, P/N PE915109-L33.
